# SDR ASAA2020090331129

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 19,434 hours, 6,220 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000144442
- Condition: Intermittent
- Location: Lt Ram Air
- Part time: 19,448 hours, 6,225 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE PACK LIGHT ILLUMINATED.  RAN QRH AND LIGHT WOULD NOT STAY EXTINGUISHED.  PACK TURNED OFF PER QRH FOR REMAINDER OF FLIGHT.  GROUNDED - YES.  REF B737-900 FIM 21-53 TASK 820, COMPLETED STEPS A THRU E AND F (1&2).  DURING RAM AIR SYSTEM-OPERATIONAL TEST, EXIT SRADA WAS HUNTING PRIOR TO SETTLING IN THE FLIGHT POSITION.  REPLACED THE EXIT SRADA, OPS CHECK GOOD, REF B737-900 AMM 21-51-27/401.  A/C RELEASED FROM MEL 21-1G, CONFIG CHANGES REVERSED REF B737-900 AMM 21-00-00-440-801.
